6 Publications
2024 | Journal Article | LibreCat-ID: 49905
Y. Ma, D. Mattiolo, E. Steffen, and I. H. Wolf, “Edge-Connectivity and Pairwise Disjoint Perfect Matchings in Regular Graphs,” Combinatorica, vol. 44, pp. 429–440, 2024, doi: 10.1007/s00493-023-00078-9.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 51351
E. Steffen and I. H. Wolf, “Bounds for the chromatic index of signed multigraphs,” Discrete Applied Mathematics, vol. 337, pp. 185–189, 2023, doi: 10.1016/j.dam.2023.05.008.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 51357
E. Steffen and I. H. Wolf, “Rotation r-graphs,” Discrete Mathematics, Art. no. 113457, 2023, doi: 10.1016/j.disc.2023.113457.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 46256
Y. Ma, D. Mattiolo, E. Steffen, and I. H. Wolf, “Pairwise Disjoint Perfect Matchings in r-Edge-Connected r-Regular Graphs,” SIAM Journal on Discrete Mathematics, vol. 37, no. 3, pp. 1548–1565, 2023, doi: 10.1137/22m1500654.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 31543
E. Steffen and I. H. Wolf, “Even Factors in Edge-Chromatic-Critical Graphs with a Small Number of Divalent Vertices,” Graphs and Combinatorics, vol. 38, no. 3, Art. no. 104, 2022, doi: 10.1007/s00373-022-02506-x.
LibreCat
| DOI
| arXiv
6 Publications
2024 | Journal Article | LibreCat-ID: 49905
Y. Ma, D. Mattiolo, E. Steffen, and I. H. Wolf, “Edge-Connectivity and Pairwise Disjoint Perfect Matchings in Regular Graphs,” Combinatorica, vol. 44, pp. 429–440, 2024, doi: 10.1007/s00493-023-00078-9.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 51351
E. Steffen and I. H. Wolf, “Bounds for the chromatic index of signed multigraphs,” Discrete Applied Mathematics, vol. 337, pp. 185–189, 2023, doi: 10.1016/j.dam.2023.05.008.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 51357
E. Steffen and I. H. Wolf, “Rotation r-graphs,” Discrete Mathematics, Art. no. 113457, 2023, doi: 10.1016/j.disc.2023.113457.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 46256
Y. Ma, D. Mattiolo, E. Steffen, and I. H. Wolf, “Pairwise Disjoint Perfect Matchings in r-Edge-Connected r-Regular Graphs,” SIAM Journal on Discrete Mathematics, vol. 37, no. 3, pp. 1548–1565, 2023, doi: 10.1137/22m1500654.
LibreCat
| DOI
2022 | Journal Article | LibreCat-ID: 31543
E. Steffen and I. H. Wolf, “Even Factors in Edge-Chromatic-Critical Graphs with a Small Number of Divalent Vertices,” Graphs and Combinatorics, vol. 38, no. 3, Art. no. 104, 2022, doi: 10.1007/s00373-022-02506-x.
LibreCat
| DOI
| arXiv